# SDR R61A2021011800069

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 17,575 hours, 11,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT CHECK FOUND FR 84 CROSSBEAM CORROSION ON OUTBOARD LT SEAT TRACK.  CUT OUT DAMAGE AND FABRICATED L ANGLE AT FR 84 LT OUTBOARD SEAT TRACK PER ETD2020-170-036784.
